It is currently Fri Aug 18, 2017 4:25 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Thu Feb 24, 2011 1:42 am 
Offline
Average Poster
Average Poster

Joined: Thu Feb 24, 2011 1:06 am
Posts: 5
Location: Detroit
Okay so i have been on it for about a year now and in last 3 months it dropped to 1mg/day (from starting at 12mg/day). Was supposed to go to .5mg for a month, but there was a huge snow storm and her office closed for 2 days, and i decided to just quit early instead of dealing with the entire set of withdrawls again.

So i am on the start of day four or about 80 hours in right now.

First day i was freezing all day with some sweats and insomnia.

Second day i became sore and anxios with more severe insomnia (almong with previous symptoms)

third day the diarehha began, along with more intense chills, and aches.

However, at the 80 hour mark i bought a half gram of china white. I used about 1n 1/8 of it. (totally killed my symptoms)

I could easily give an excuse for doing so, but i believe anyone could uncerstand. I realise that the withdrawls would settle doen within a day or 2 if i didnt do this, but now that i did am i going to be starting at day 1 agai tommorow? (if i dont use the rest of the dope)

Or is it possible that i will continue onto day four, or possuble slightly behing but not day 1.

if anyone has expierience please help mee decide my next move. idk why i did it i just really needed to be able to go through school for a rest, and i already pissed my boss of for needing to sit down and rest a ton past 2 days...

_________________
i wish i never tried that first pack.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Feb 24, 2011 2:07 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey stinkfist,

That's a hard question to answer. Personally, I don't think you went backwards. How long did you use for. Was it just an hour or two? If you used just briefly, I would say you haven't screwed things up too bad. What are you going to do with the rest of the dope you haven't used yet? I hope you plan on throwing that shit away!!

In and around the 80 hour mark (3-4 days) is where several people experience some of the worst that sub has to offer for withdrawal. Jumping from 1mg is a little bit on the high side, but I would say, by reading your symptoms, that you were getting very close to the "worst" of it.

Again, I don't think you went backwards, if you did it was just a little bit. Throw that shit out and get back on the wagon.

I know opiate wd bites, you were doing good though!! All those symptoms you listed are completely normal.

Be strong and take it an hour at a time if you have to, I know I got to the point where I had to count the hours to keep moving forward. Do whatever it takes to move forward!!


Top
 Profile  
 
 Post subject:
PostPosted: Thu Feb 24, 2011 2:14 am 
Offline
Average Poster
Average Poster

Joined: Thu Feb 24, 2011 1:06 am
Posts: 5
Location: Detroit
i know the shits in my pocket right now, and if the withdrawls get as bad as they were there will be no way of not using it unless i get rid of it. I really just wanted to be able to get through school.


My plan at the moment is see how the rest of today goes, and depending on how im feeling i will either push throught the withdrawls, or buy a sub off a friend or dealerer. If i cant make it though i can make an 8mg last a week, and get back in and see my doctor piss clean get another script attempt to taper more, and try to kick it again.
ctly wha
This is my second attempt to wuit my first was about 3 months in at 12mg/day, tried quitting at the 12... bad idea...


Surprisingly i managed the symptoms better this time even thought you could say i have already relapsed, but id prefer to say that i could still manage to quit if i can musle it.

I will try to hit a meeting tommorow or something to see what they say i havnet been to one in months, but i figure if i ever go to one again it would be now.

Thanks for the help, and yea i really have to decide what to do with that shit cuz i know i dont want to use it over a couple days and get heroin withdfrawls instead, although next week is spring break, and would be a better week to detox...

((okay so the amound used was 1/8 of the half gram of china white, which is a solid chunk of the shit, i snorted it although i have been accustomed to booting in the past, and i did so all at once about an hour ago))

_________________
i wish i never tried that first pack.


Last edited by stinkfist on Thu Feb 24, 2011 2:17 am, edited 1 time in total.

Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Feb 24, 2011 2:16 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
I'm in the chat room here, can you join me?


Top
 Profile  
 
 Post subject:
PostPosted: Thu Feb 24, 2011 2:47 pm 
Offline
Power Poster
Power Poster

Joined: Mon Jun 28, 2010 8:04 pm
Posts: 70
Just curious if you got any kind of high from doing the China White or if it merely took away your W/D symptoms? I only ask because I am currently tapering and under 1mg and have a small amount of opiates stashed for an emergency when I come off. Obviously I know this is not recommended and am aware of all the inherit risks.. To get to your question though from all the research I have done over the last year I don't think it will have any major affect on the length of W/D. Wish you all the best man


Top
 Profile  
 
 Post subject:
PostPosted: Fri Feb 25, 2011 12:58 am 
Offline
Average Poster
Average Poster

Joined: Thu Feb 24, 2011 1:06 am
Posts: 5
Location: Detroit
Rmac04 wrote:
Just curious if you got any kind of high from doing the China White or if it merely took away your W/D symptoms? I only ask because I am currently tapering and under 1mg and have a small amount of opiates stashed for an emergency when I come off. Obviously I know this is not recommended and am aware of all the inherit risks.. To get to your question though from all the research I have done over the last year I don't think it will have any major affect on the length of W/D. Wish you all the best man


i wasnt actually going for a high, but yea i did get more of a buzz than from subs even off the small amount. was attempting to weaken/kill wd's. ((today i did take some more, about twice what i did yesterdy, and gave away some to an old friend whose still in the habit in an attempt to lower the amount i have, and i think u defintely get high if uve made it into the bad wd symptome b4 using[diarehha for example], i know what u mean about no affect when on subs tho))
^and next time i try to quit if i dont sucessfuly this time, i will not use any dope; if something is needed it will be a sub. (basically if i fail this time that would be the likely cause imo, so i try to learn from mistakes)

i will keep posted on how its going, but another setback might have taken place.
Spring Break is next week and my friends mom is going to cover a hotel/expenses for us if we buy plane tickets, and i obviously cant turn that down. So i am either going to bring enough H to get by without wd's or buy an 8mg sub off a friend and use it for the duration of the trip.

Id prefer the sub since obviously im an addict and dont plan to buy any more dope, but i still have a good chunk left and 1mg of suboxone that i have saved for emergency.

But yea i might as well post my progress here, hopefully ill be off within 2 weeks if not ill be back on subs and trying again in a few months after a more extended taper. (hopefully doen to .25mg or less)

_________________
i wish i never tried that first pack.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group